# SDR AUS20031109

- Difficulty date: October 30, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520B
- Propeller: Mcauly 2A36C23
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3541003868
- Condition: Cracked
- Location: Fuselage
- Part time: 11,309 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT FUSELAGE LONGERON CRACKED IN AREA APPROXIMATELY 6.35MM (0.25IN) AFT OF FIREWALL.
